Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Addicted to restyle, amichlor. No history of BP, sugar. Side effects of continuing medication?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i am adicted to take restyle .25 along with amichlor from 10 years my age now 57 yrs . what could happen to me still i continue the medicines a have no bp or SUGAR my weight was 78 kg
Posted Tue, 8 May 2012 in Drug Abuse
Answered by Dr. Rakesh Madhyastha 9 minutes later

Thanks for the query

“Restyl” is a mild sedative and is the most common sedative used by physicians’ world over. It contains a drug called “alprazolam”.

The long term side effects are dependency on the drug. Stopping the drug can cause you to have sleeplessness and can cause irritability.
People coming to physicians with this dependency problem are advices to slowly shift to clonazepam which is better than alprazolam in terms of dependency and quality of sleep. You can talk to your prescribing doctor and under their able guidance shift to clonazepam.

There are no proven side effects or issues due to amichlor and restyl interaction. You may use them both.

Hope I have answered your query. If there is anything else I could help you with let me know, I'll be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor